# SDR FDEA202304030547

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Floorboard
- Part number: ACA3205
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOORBOARD PANEL 251GF DAMAGED HAS SEVERAL PUNCTURES FABRICATED NEW FLOORBOARD REF FEDEX DWG SRZ-25-005  MAJOR REPAIR
